# SDR CA070907002

- Difficulty date: September 6, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Gulstm GULFSTREAMGV
- Aircraft time: 148 hours
- Engine: Garrtt TFE73140
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: LPMILH55934
- Condition: Cracked
- Location: Static Sys
- Part time: 985 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PITOT STATIC CHECKS IT WAS FOUND THE SYSTEM WAS SLIGHTLY LEAKING. FURTHER VISUAL INSPECTION FOUND THE STATIC HOSE GOING TO THE ADC WAS WEATHER CRACKED AND LEAKING NEAR THE FITTING. THE HOSE WAS MFG THE FIRST QUARTER OF 2001.(1Q01).(25W752005-063H) PREVIOUSLY G100 C-FHRL SN NR 150 HAD 3 HOSES REPLACED FOR THE SAME REASON AND BY ERROR AN SDR WAS NOT SUBMITTED. ALSO 1 OF THE SAME BASE NR HOSES WAS REPLACED ON C-FHNS G100 SN NR 156. ASTRA SPX (G100) NR 087 C-FRJZ WERE LOOKED AT AND THE HOSES WERE FINE. THIS SEAMS SOMEWHAT PREMATURE AGING FOR THESE HOSES. THE HOSES ARE LOCATED IN THE NOSE COMPARTMENT AREA AND THERE ARE 2 IAW ADC HAVING THE SAME BASE NR AND DIFFERENT DASH NRS. (TC NR 20070907002)
